# SDR AU510001521

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: CH34313
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU IGNITER PLUG FAILED.  WORKSHOP INVESTIGATION FOUND THAT ONLY APPARENT FAULT WAS SLIGHT SOILING ON THE CERAMIC INSIDE OF THE CONNECTOR END OF THE IGNITER.  THERE WAS NO OBVIOUS SIGN OF ARCING ACROSS THE CERAMIC SURFACE. WHEN THE IGNITER WAS CLEANED, THERE WAS NO OTHER SIGNS OF A DEFECT.  THE IGNITER WAS CONNECTED TO THE LEAD ON AN OPERATIONAL APU AND RUN THROUGH THE START CYCLE WITH THE APU FUEL TURNED OFF.  THE IGNITER FIRED CORRECTLY AND WITHOUT ANY SIGN OF FAILURE FOR THE ENTIRE CYCLE.
